i have a rush all over my body
Feb 4, 2009
i started 2 weeks ago taking atripla and 4 days ago i started with a flu and then got the rush all over my body and also my face were red.i still have the rush in my body what can i take to get rid of the rush cuz i have to work please help me with this ...
Response from Dr. Henry
Skin rash is fairly common within two weeks of starting Atripla and if Atripla related usually will diminish over the next two weeks. Recommend seeing your HIV provider for an evaluation for severity and if other factors are present and to see if any symptomatic treatment would be indicated . KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- How Does Cervical Cancer Affect Your Reproductive System?
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- Can Someone Get Hiv From Swallowing Semen?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.